# SDR SWAA2016080254380

- Difficulty date: July 29, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 70,764 hours, 57,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Part number: 1010731
- Condition: Inoperative
- Location: Battery Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.  R & R BATTERY HOLDER IAW AMM.
